Non existence of totally contact umbilical‎ ‎slant lightlike submanifolds of indefinite Sasakian manifolds

Document Type: Research Paper

Authors

1 School of Mathematics and Computer Applications, Thapar University, Patiala

2 University College of Engineering Punjabi University, Patiala

Abstract

‎We prove that there do not exist totally contact umbilical‎
‎proper slant lightlike submanifolds of indefinite Sasakian manifolds other than totally contact geodesic‎
‎proper slant lightlike submanifolds‎. ‎We also prove that there do‎
‎not exist totally contact umbilical proper slant lightlike‎
‎submanifolds of indefinite Sasakian space forms‎.

Keywords

Main Subjects



Volume 40, Issue 5
September and October 2014
Pages 1135-1151
  • Receive Date: 18 September 2012
  • Revise Date: 26 August 2013
  • Accept Date: 26 August 2013